PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 144 | 2 | 129-142
Tytuł artykułu

The theory of dual groups

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the $L_{∞, w}$-theory of sequences of dual groups and give a complete classification of the $L_{∞, w}$-elementary classes by finding simple invariants for them. We show that nonstandard models exist.
Słowa kluczowe
Rocznik
Tom
144
Numer
2
Strony
129-142
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-08-20
poprawiono
1993-06-24
Twórcy
autor
  • Department of Mathematics, University College of the Fraser Valley, 33844, King Rd., Abbotsford, British Columbia V2S 4N2, Canada
autor
  • Department of Mathematics, University College of the Fraser Valley, 33844, King Rd., Abbotsford, British Columbia V2S 4N2, Canada
Bibliografia
  • [1] J. Barwise, Back and forth through infinitary logic, in: Studies in Model Theory, MAA Stud. Math. 8, Math. Assoc. Amer., 1973, 5-34.
  • [2] S. Chase, Function topologies on abelian groups, Illinois J. Math. 7 (1963), 593-608.
  • [3] K. Eda and H. Ohta, On abelian groups of integer-valued continuous functions, their ℤ-duals and ℤ-reflexivity, in: Abelian Group Theory, Proc. Third Conf. Oberwolfach, Gordon & Breach, 1987, 241-257.
  • [4] P. Eklof and A. Mekler, Almost Free Modules, North-Holland, 1990.
  • [5] P. Eklof, A. Mekler and S. Shelah, On strongly-non-reflexive groups, Israel J. Math. 59 (1987), 283-298.
  • [6] E. Ellentuck, Categoricity regained, J. Symbolic Logic 41 (1976), 639-643.
  • [7] G. Reid, Almost Free Abelian Groups, lecture notes, Tulane University, unpublished, 1968.
  • [8] G. Schlitt, Sheaves of abelian groups and the quotients A**/A, J. Algebra 158 (1993), 50-60.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv144i2p129bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.